# SDR SWAA2021080392798

- Difficulty date: June 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR PANEL 140EF EDGES HAVE CORROSION / REMOVED CORROSION FROM AFT CARGO FLOOR PANEL 140 EF ORIG 'T' 0.071' REMOVED 0.008' REMAINING 0.063' EXCEEDED MAXIMUM ALLOWABLE LENGTH FABRICATED NEW PANEL IAW AMM 25-52-01-201-801 P/N 453A2610-20
